Alert archive / North Carolina / River Flood Warnings in 2018
River Flood Warning 60, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Dec 14, 2018, 11:53 PM EST for Chatham County, North Carolina. It took effect at Dec 15, 2018, 2:17 AM EST. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 14, 2018, 11:53 PM EST (04:53 UTC)
- In effect from
- Dec 15, 2018, 2:17 AM EST
- Expired
- Dec 16, 2018, 12:16 PM EST
- In force
- 34 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Chatham County, NC
The radar
The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Haw River near Bynum (BYNN7). The gauge peaked at 11.96 ft at Dec 15, 2018, 12:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02096960, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
407
WGUS42 KRAH 150453
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
1153 PM EST Fri Dec 14 2018
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Haw River Near Bynum affecting Chatham County
...Insert basis for warning (if desired) here...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-151653-
/O.NEW.KRAH.FL.W.0060.181215T1030Z-181216T1200Z/
/BYNN7.1.ER.181215T1030Z.181215T1800Z.181216T0000Z.NO/
1153 PM EST Fri Dec 14 2018
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Haw River Near Bynum.
* from late tonight to Sunday morning, or until the warning is
cancelled.
* At 11:15 PM Friday the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by early
tomorrow and continue to rise to near 11.3 feet by early Saturday
morning.The river will fall below flood stage by Saturday evening.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It
floods pasturelands on the right bank and woodlands on the left.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Haw River
Bynum 11 10.6 Fri 11 PM 11.5 10.5 8.8 7.7 6.9
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$6 follow-up statements
395
WGUS82 KRAH 150720
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
220 AM EST Sat Dec 15 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Haw River Near Bynum affecting Chatham County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-151920-
/O.EXT.KRAH.FL.W.0060.181215T0717Z-181216T1630Z/
/BYNN7.1.ER.181215T0518Z.181215T1200Z.181216T0430Z.NO/
220 AM EST Sat Dec 15 2018
The Flood Warning continues for
the Haw River Near Bynum.
* until Sunday morning, or until the warning is cancelled.
* At 1:45 AM Saturday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.5 feet by Saturday
morning. The river will fall below flood stage Saturday night.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It
floods pasturelands on the right bank and woodlands on the left.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Haw River
Bynum 11 11.4 Sat 02 AM 11.5 10.5 8.8 7.7 6.9
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$935
WGUS82 KRAH 151107
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
607 AM EST Sat Dec 15 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Haw River Near Bynum affecting Chatham County
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River Near Goldsboro affecting Wayne County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-152307-
/O.EXT.KRAH.FL.W.0060.000000T0000Z-181216T2200Z/
/BYNN7.1.ER.181215T0518Z.181215T1800Z.181216T1000Z.NO/
607 AM EST Sat Dec 15 2018
The Flood Warning continues for
the Haw River Near Bynum.
* At 5:46 AM Saturday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by Saturday
afternoon. The river will fall below flood stage early Sunday morning.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It
floods pasturelands on the right bank and woodlands on the left.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Haw River
Bynum 11 11.9 Sat 06 AM 12.0 10.8 8.9 7.7 6.9
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$
NCC191-152307-
/O.CON.KRAH.FL.W.0059.000000T0000Z-000000T0000Z/
/GLDN7.1.ER.181215T1106Z.181216T0600Z.000000T0000Z.NO/
607 AM EST Sat Dec 15 2018
The Flood Warning continues for
the Neuse River Near Goldsboro.
* At 5:15 AM Saturday the stage was 17.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Saturday morning
and continue to rise to near 19.8 feet by Sunday morning.
* Impact...At 21.0 feet, Riverview Trailer Park homes and Stevens Mill
Road begin to flood.
* Impact...At 20.0 feet, Arrington Bridge Road and access roads around
Seymour Johnson Air Force Base flood.
* Impact...At 19.5 feet, Ferry Bridge Road begins to flood.
* Impact...At 18.0 feet, Minor flood stage. Water overflows the banks
at the SR1915 bridge and upstream of the US117 bridge.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Neuse River
Goldsboro 18 17.6 Sat 05 AM 18.4 19.8 19.6 19.5 19.3
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$483
WGUS82 KRAH 151657
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
1157 AM EST Sat Dec 15 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Haw River Near Bynum affecting Chatham County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-160456-
/O.EXT.KRAH.FL.W.0060.000000T0000Z-181216T2136Z/
/BYNN7.1.ER.181215T0518Z.181215T1631Z.181216T0936Z.NO/
1157 AM EST Sat Dec 15 2018
The Flood Warning continues for
the Haw River Near Bynum.
* At 11:31 AM Saturday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It
floods pasturelands on the right bank and woodlands on the left.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Haw River
Bynum 11 12.2 Sat 12 PM 10.8 9.0 7.7 6.9 6.4
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$913
WGUS82 KRAH 160109
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
809 PM EST Sat Dec 15 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Haw River Near Bynum affecting Chatham County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-161309-
/O.EXT.KRAH.FL.W.0060.000000T0000Z-181216T2217Z/
/BYNN7.1.ER.181215T0518Z.181215T1631Z.181216T1017Z.NO/
809 PM EST Sat Dec 15 2018
The Flood Warning continues for
the Haw River Near Bynum.
* At 7:45 PM Saturday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It
floods pasturelands on the right bank and woodlands on the left.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Haw River
Bynum 11 11.9 Sat 08 PM 10.8 9.0 7.8 6.9 6.4
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$758
WGUS82 KRAH 161047
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
547 AM EST Sun Dec 16 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Haw River Near Bynum affecting Chatham County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-162246-
/O.EXT.KRAH.FL.W.0060.000000T0000Z-181217T0712Z/
/BYNN7.1.ER.181215T0518Z.181215T1631Z.181216T1912Z.NO/
547 AM EST Sun Dec 16 2018
The Flood Warning continues for
the Haw River Near Bynum.
* At 5:30 AM Sunday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday afternoon.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It
floods pasturelands on the right bank and woodlands on the left.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Haw River
Bynum 11 11.6 Sun 05 AM 11.6 9.6 8.1 7.2 6.5
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$510
WGUS82 KRAH 161716
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
1216 PM EST Sun Dec 16 2018
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Haw River Near Bynum affecting Chatham County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC037-161746-
/O.CAN.KRAH.FL.W.0060.000000T0000Z-181217T0712Z/
/BYNN7.1.ER.181215T0518Z.181215T1631Z.181216T1550Z.NO/
1216 PM EST Sun Dec 16 2018
The Flood Warning is cancelled for
the Haw River Near Bynum.
* At 12:01 PM Sunday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage at 10:50 AM Sunday.
* Forecast...The river will continue to fall to 8.6 feet by tomorrow
morning.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Haw River
Bynum 11 10.9 Sun 12 PM 8.6 7.0 6.4 6.1 6.0
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Dec 14, 10:10 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Dec 14, 10:10 PM EST, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1010 PM EST Fri Dec 14 2018 .SYNOPSIS... A wave of low pressure will track from the lower Mississippi Valley along the coast of the Carolina's tonight and Saturday. The system will move off the Mid-Atlantic coast Saturday night. An upper level disturbance will cross the central Appalachians and northern NC Sunday. This will be followed by high pressure Monday into Tuesday. && .NEAR TERM /THROUGH TONIGHT/... As of 1010 PM Friday... A Flash Flood Watch remains in effect for all of central NC through Saturday afternoon... Regional radar mosaic shows a significant break/gap in the precip shield associated with the mature low pressure system lifting NE through the Deep South has materialized across SC and NC. Rainfall amounts with the initial surge have ranged from a quarter to half inch across the northern Piedmont, half inch to an inch across the central Piedmont, and with as much as 1 to 1.5" across the Sandhills and southern Coastal Plain counties, maximized along the inland retreating wedge front and a steady ribbon of DPVA along a northward lifting s/w disturbance. After a 3 to 5 hour precip minimum, the approach of the mid/upper level low into the southern Appalachians will bring the next round of moderate to heavy rain into the area between 06 to 12z, via increasingly diffluent flow aloft and the next batch of shortwaves/ DPVA, and atop enhanced/renewed moisture transport invof the developing secondary sfc low moving through the eastern Carolinas. Central and eastern portions will remain poised to receive the heaviest rainfall amounts, with another 0.50-1.0" expected, possibly higher across the far SE zones, where precip could have some embedded convective elements. Complex surface pattern featuring a meandering wedge front across central NC will lead to a wide range in temps overnight. Temps across the far NW Piedmont, firmly under the influence of CAD, will remain nearly steady overnight, in the upper 30s to lower 40s. Across the central NC, we will likely see a see-saw temps across the area, rising through the first half of the night, and then falling during the pre-dawn hours as the wedge front jogs back to the east. Finally the far eastern zones will see a slow steady rise overnight. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 240 PM Friday... Areas of dense fog... a top the slow melting snow (NW-N Piedmont) and saturated ground... will become the main weather hazard Saturday into Saturday night. Additional heavy rain on Saturday should be limited to the morning hours and mainly over the areas east and south of the current melting snow pack region of NW-N NC. Since most of this heavy rain will fall east of the most critical region of the NW Piedmont, major flooding is not projected at this time. Minor flooding is expected, but had the heaviest rain hit the snow pack regions it would have been far more of an issue. The region is not totally clear from some mostly minor flooding potential until the final wave low pressure (slated to track along the wedge or coastal boundary Saturday), moves NE. This will shut down the heavy rain potential, pulling the stable CAD wedge air mass south and east to the Interstate 95 and 74 corridors of eastern and southern NC Saturday afternoon and evening. With the cold air damming and residual cool and stable pool over the interior areas, widespread low overcast and areas of fog over the Piedmont. Areas of dense fog are likely given the weak surface winds expected. These "wedged in" conditions will likely spread from the Piedmont into the Coastal Plain during the afternoon and evening as the wedge boundary moves back toward the coast (after the low pressure passage Saturday). High temperatures Saturday should occur in the morning in east with readings likely falling back into the 50s by late day. Elsewhere, a cool and damp day is expected with little temperature recovery (upper 40s to mid 50s from NW to SE). Areas of dense fog and some drizzle Saturday night are expected. Some showers are still possible especially in the NW zones were the mid/upper low will be approaching from the Tennessee Valley region late. Temperatures should remain in the 40s to lower 50s. Sunday and Sunday night, models seem to be in good agreement with the timing and track of the mid/upper low from the Tennessee Valley eastward, close to the NC/VA border region Sunday. It appears the south and east sections of NC may very well break out into partly cloudy skies during the afternoon. This would lead to warmer temperatures in the 60-65 range from Wadesboro and Rockingham to Fayetteville and Goldsboro. There is a chance that the Piedmont will finally have the low stratus/fog scour out, but plenty of mid and upper level cloudiness and a chance of showers will persist until the mid/upper low passes during the afternoon. Highs in the 50s are expected (these may need to be raised if the track of the mid/upper low is faster and/or more over VA than northern NC). Expect partial clearing Sunday night on the backside of the low pressure. There may be some fog again if the boundary layer does not mix out completely (delayed cold frontal passage). This appears most likely down east given current forecasts of lowering dew points into the 30s with a westerly flow increasing overnight. Lows generally in the mid 30s to mid 40s NW to SE by Monday morning. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 205 PM Friday... Finally, as high pressure builds overhead Monday, much drier and sunny conditions are expected with highs in the 50s (lower 60s SE). This will be followed by a dry cold front Monday night. Chilly temperatures will return on Tuesday through Wednesday night as the Cp high pressure builds from the Ohio Valley to over NC. Lows generally in the upper 20s to lower 30s, and highs in the upper 40s to mid 50s both Tuesday and Wednesday. The next chance of rain appears to be late Thursday into Friday. However, model spread remains enough to keep likely POP out of the forecast for now. We will carry chance POP of rain late Thursday into Friday given the model blend consensus of a system track from the northern Gulf of Mexico NE toward eastern NC and VA. High confidence in rain as the P-Type given the progressively moving high pressure offshore before the precipitation arrives . && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 727 PM Friday... Through 00Z Sunday: Currently seeing widespread IFR and many LIFR reports across central NC attm, all thanks to the wet storm system affecting the region. This evening's 00Z GSO sounding shows saturated mid and low levels. Meanwhile, forecast soundings show very little change the next 24 hours...nearly saturated near-sfc layer at all 5 of our TAF sites through the TAF period. Thus will continue IFR, or LIFR in some cases, through the TAF period. Wind direction will depend on which side of the wedge front you're located, but in general look for NE winds for KINT/KGSO, E/SE for FAY, and variable at RDU/RWI which will be fairly close to the aforementioned boundary. After 00Z Sunday: IFR conditions will continue through Sunday morning, then flight conditions will gradually improve during the daytime Sunday as low level winds shift to NW as the storm system exits the area. VFR conditions are then expected through the middle of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 1 PM EST this afternoon through Saturday afternoon for NCZ007>011-021>028-038>043-073>078- 083>086-088-089. && SYNOPSIS...Badgett NEAR TERM...CBL SHORT TERM...Badgett LONG TERM...Badgett AVIATION...np
Hazardous weather outlook, Dec 14, 11:39 PM EST, 14 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 1139 PM EST Fri Dec 14 2018 NCZ011-027-028-042-043-073>078-083>086-088-089-160445- Halifax-Nash-Edgecombe-Johnston-Wilson-Stanly-Montgomery-Moore-Lee- Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 1139 PM EST Fri Dec 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Patchy dense fog and drizzle overnight will reduce visibilities to less than one-quarter of a mile in some locations. Use caution if driving tonight. Use low beam headlights and fog lamps to improve your visibility of the road. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Two to three inches of rain will likely result in river flooding along the Haw, Neuse, and Cape Fear Rivers. Flooding is also possible on the Yadkin, Rocky, and Tar Rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>010-021>026-038>041-160445- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Franklin-Davidson-Randolph-Chatham-Wake- 1139 PM EST Fri Dec 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Patchy dense fog and drizzle overnight will reduce visibilities to less than one-quarter of a mile in some locations. Use caution if driving tonight. Use low beam headlights and fog lamps to improve your visibility of the road. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. One to two inches of rain will likely result in river flooding along the Haw, Neuse, and Cape Fear Rivers. Flooding is also possible on the Yadkin, Rocky, and Tar Rivers. Areas of dense fog are expected Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 14, 11:15 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1115 PM EST Fri Dec 14 2018 NCZ007>010-021>026-038>041-073>077-083>086-088-151000- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY- MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- INCLUDING THE CITIES OF BUSHY FORK, CONCORD, ROXBORO, SURL, OXFORD, BUTNER, CREEDMOOR, DABNEY, HENDERSON, NORLINA, WISE, AFTON, WARRENTON, LAKE GASTON, PFAFFTOWN, STANLEYVILLE, WINSTON-SALEM, GREENSBORO, LAKE TOWNSEND, HIGH POINT, BURLINGTON, GRAHAM, CHAPEL HILL, CARRBORO, BETHESDA, DURHAM, RESEARCH TRIANGLE, PILOT, INGLESIDE, LOUISBURG, FRANKLINTON, LEXINGTON, THOMASVILLE, ASHEBORO, ULAH, ARCHDALE, TRINITY, HASTY, SILER CITY, BYNUM, MONCURE, PITTSBORO, RALEIGH, CARY, ALBEMARLE, PLYLER, TROY, BISCOE, MOUNT GILEAD, PEKIN, BADIN LAKE, ELDORADO, SOUTHERN PINES, PINEHURST, ABERDEEN, EAGLE SPRINGS, SEVEN LAKES, CUMNOCK, GUM SPRINGS, SANFORD, TRAMWAY, DUNN, ANDERSON CREEK, TIMBERLAKE, DUNCAN, ERWIN, ANGIER, LILLINGTON, WADESBORO, POLKTON, ROCKINGHAM, HAMLET, EAST ROCKINGHAM, LAUREL HILL, LAURINBURG, ANTIOCH, ASHLEY HEIGHTS, RAEFORD, ROCKFISH, SILVER CITY, FAYETTEVILLE, AND FORT BRAGG 1115 PM EST Fri Dec 14 2018 ...PATCHY DENSE FOG OVERNIGHT... Very moist airmass will support areas of dense fog and drizzle into the overnight hours. The fog and drizzle will reduce visibility to less than one-quarter of a mile in some locations. Next round of moderate to heavy rain is expected to overspread the area between 4 to 7 am, which should help to dissipate the fog and lead to improved visibilities. Use caution if driving tonight. Allow extra travel time and stopping distance since the visibility may change rapidly over short distances. Use low beam headlights and fog lamps to improve your visibility of the road.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 10:27 PM EST | River Flood Warning | RAH | Wayne | 4 days |
| Dec 15, 3:09 PM EST | River Flood Warning | RAH | Johnston | 16 hr |
Nearby
River Flood Warnings in North Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.